# SDR SWAA2025042854122

- Difficulty date: March 16, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT 2025-204516<[01] REPLACED GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02-0G AND DWG: 143A7902 SHEET: 256 REV: B; SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02-0G AND DWG: 143A7902 SHEET: 256 REV: B; SEE INDIVIDUAL SIGN-OFF BELOW RII CERTIFIED
